Symmetric and nonsymmetric Macdonald polynomials

Annals of Combinatorics 3 (2-4):385-415 (1999)
  Copy   BIBTEX


The symmetric Macdonald polynomials may be constructed from the nonsymmetric Macdonald polynomials. This allows us to develop the theory of the symmetric Macdonald polynomials by first developing the theory of their nonsymmetric counterparts. In taking this approach we are able to obtain new results as well as simpler and more accessible derivations of a number of the known fundamental properties of both kinds of polynomials.



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Kinds of Truth of Geometry Theorems.Michael Bulmer, Desmond Fearnley-Sander & Tim Stokes - 2001 - In Jürgen Richter-Gebert & Dongming Wang (eds.), LNCS: Lecture Notes In Computer Science. Springer Verlag. pp. 129-142.
Metaphysical Interdependence.Naomi Thompson - 2016 - In Mark Jago (ed.), Reality Making. Oxford: Oxford University Press. pp. 38-56.
Polynomials of conditional algebras.Nino Pkhakadze - 1987 - Bulletin of the Section of Logic 16 (3):118-122.
A note on the decidability of exponential terms.Paola D'Aquino & Giuseppina Terzo - 2007 - Mathematical Logic Quarterly 53 (3):306-310.
Realization of Intuitionistic Logic by Proof Polynomials.Sergei N. Artemov - 1999 - Journal of Applied Non-Classical Logics 9 (2-3):285-301.
The Operators of Vector Logic.Eduardo Mizraji - 1996 - Mathematical Logic Quarterly 42 (1):27-40.
Algorithmic uses of the Feferman–Vaught Theorem.J. A. Makowsky - 2004 - Annals of Pure and Applied Logic 126 (1-3):159-213.
The Epistemology of Meaning.Cynthia Macdonald & Graham Macdonald - 2012 - In Dan Ryder, Justine Kingsbury & Kenneth Williford (eds.), Millikan and Her Critics. Wiley-Blackwell. pp. 221--240.
Mental Causes and the Explanation of Action.C. Macdonald & Graham Macdonald - 1986 - Philosophical Quarterly 36 (143):145-158.
Taylorian points of an algebraic curve and bivariate Hermite interpolation.Len Bos & Jean-Paul Calvi - 2008 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 7 (3):545-577.


Added to PP

5 (#1,169,046)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references